# SDR ASOA05300

- Difficulty date: March 10, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Engine: Pwa PW127
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Housing
- Condition: Corroded
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE HOUSING ON FUEL PANEL 622CT BETWEEN RIBS 4 AND 5 ON THE RT WING WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE HOUSING ON FUEL PANEL 622CT BETWEEN RIBS 4 AND 5 ON THE RT WING IAW EO.  (K)
